# SDR SWAA2022040753702

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING SUPPORT ANGLE COMMON TO LT WING STRAKELET IS CRACKED. / REMOVED AND REPLACED WTB FAIRING SUPPORT ANGLE COMMON TO LT WING STRAKELET IAW SRM 51-40-02-0G-0 AND BOEING DWG #116A3010 5484U 04DEC19
